Domains of holomorphy for Fourier transforms of solutions to discrete convolution equations  

Domains of holomorphy for Fourier transforms of solutions to discrete convolution equations

在线阅读下载全文

作  者:KISELMAN Christer O. 

机构地区:[1]Department of Information Technology, Uppsala University, Uppsala SE-751 05, Sweden

出  处:《Science China Mathematics》2017年第6期1005-1018,共14页中国科学:数学(英文版)

摘  要:We study solutions to convolution equations for functions with discrete support in R^n, a special case being functions with support in the integer points. The Fourier transform of a solution can be extended to a holomorphic function in some domains in C^n, and we determine possible domains in terms of the properties of the convolution operator.We study solutions to convolution equations for functions with discrete support in R^n, a special case being functions with support in the integer points. The Fourier transform of a solution can be extended to a holomorphic function in some domains in Cn, and we determine possible domains in terms of the properties of the convolution operator.

关 键 词:discrete convolution domain of holomorphy Fourier transformation 

分 类 号:O241.8[理学—计算数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象